# SDR 2006UALA00292

- Difficulty date: February 17, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 26,936 hours, 10,231 cycles
- Engine: Iae V2522A5
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 5502200111
- Condition: Malfunctioned
- Location: Fuel/Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL TEMP IN LEFT OUTBOARD FUEL TANK EXCEEDED LIMIT-39C.   REPLACED NR 1 ENGINE FUEL DIVERTER AND RETURN VALVE [P/N 17300G04].  ALSO REPLACED NR  1 ENGINE FUEL COOLED OIL COOLER [P/N 55022001-11]
